MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Dispoz-A-Bag, Leg Bag with Flip-Flo Drainage Valve

C.R. Bard Inc. (Covington) -1018233 Dispoz-A-Bag, Leg Bag with Flip-Flo Drainage Valve
Catalog Number 150832
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that three patients had recently experienced malfunctioning leg bags (cat.150832).The issue was reported over the past several days.No affected product was retained; however, staff were informed to save the product if the issue occurs again.It was reported that the one-way valve at the top of the leg bag prevented urine from draining into the bag.No injury or patient harm was reported.Three patients.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate.The device history record review could not be performed without a lot number.Based on the results of the investigation, no additional actions are required at this time.Correction: d udi format updated with available product information per gudid.H11: section a through f.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Dispoz-A-Bag, Leg Bag with Flip-Flo Drainage Valve
Common Device Name
Leg Bag
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50221646
Report Number1018233-2026-05331
Device Sequence Number12136679
Product Code FAQ
UDI-Device Identifier00801741050886
UDI-Public(01)00801741050886
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/04/2026
09/25/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/09/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown